BibTeX record journals/mscs/Gaucher00

download as .bib file

@article{DBLP:journals/mscs/Gaucher00,
  author    = {Philippe Gaucher},
  title     = {Homotopy invariants of higher dimensional categories and concurrency
               in computer science},
  journal   = {Mathematical Structures in Computer Science},
  volume    = {10},
  number    = {4},
  pages     = {481--524},
  year      = {2000},
  url       = {http://journals.cambridge.org/action/displayAbstract?aid=54603},
  timestamp = {Fri, 10 Jun 2011 14:42:26 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mscs/Gaucher00},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}